# SDR SWAA2021061774941

- Difficulty date: May 19, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR AFT (STA 890) PANEL #140DF; TEAR/WAVY SURFACE NOTED. [TTG8Q004YJ5Y] ; / FABRICATED AFT CARGO COMPARTMENT FLOOR PANEL 140DF IAW AMM 25-52-01-201-801. MATERIAL USED: A90RG1W4X12; FINAL INSPECTED; VERIFIED FABRICATION.
